Tuesday, September 1, 2009

Yaz or Yasmin causing heart attacks?

I don't know about any of you, but I spent 2 years religiously taking the birth control pill Yasmin and swearing by it being the best birth control out there with the least side affects. However, I recently began seeing ads on the television for any individual who experienced major side affects such as blood clots, strokes, and heart attacks to contact lawyers for significant payouts.


Just another example of how people need to realize the little amount of testing really goes in to Rx meds through the pharmaceutical companies and the FDA (who by the way are supposed to protect us)!


Mommy Bridget


  1. Although I don't personally put artificial hormones in my body, something tells me that is just not comon sense.....but.....

    I don't understand how someone can sue for a side effect that was disclosed with every pack of pills they were prescribed. Those are the main side effects, and they are on every literature insert you get with each pack of pills.

    I don't agree with sueing anyone for what you know is a risk you choose to take.

  2. You are very right.

    However, after looking at the precautions on the Yasmin instructional manual...it says "do not take Yasmin if you are experiencing any of these conditions" AND/OR if you have in the past. I assume the "payouts" the lawyers are talking about are only if you are experiencing these conditions after taking Yasmin and never experienced them previously.